# SDR DALA2017042403386

- Difficulty date: April 23, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 57,267 hours, 21,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR IS OUT OF LIMITS.  REMOVED AND REPLACED THE GIRT BAR IAW AMM 25-66-10-402-022, SPRING CHECKED GOOD AND MINIMUM ENGAGEMENT DIMENSION GOOD.
